# SDR SWAA2022012807947

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER THRESHOLD IS CRACKED. / REPAIRED AFT CARGO AFT CORNER THRESHOLD IAW SWA EA #1-A53-2076 REV. 11
